Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 51, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 2, 2017, 2:42 PM CDT for Jasper County, Newton County, Tyler County, Texas; Vernon Parish, Louisiana. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2017, 2:42 PM CDT (19:42 UTC)
- Expired
- Apr 2, 2017, 3:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Vernon Parish, LA, Jasper County, TX, Newton County, TX, Tyler County, TX
The radar
The Ft Polk radar (KPOE), 65 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 2:49 PM CDT | TSTM WND DMG | 1 Se Jasper, TX | LARGE OAK TREE UPROOTED VIA FACEBOOK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 10:39 AM CDT | Tornado Watch | SPC | 5 hr |
| Apr 2, 1:34 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2197 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 3.3
- Supercell composite
- 19.3
The text
As transmitted.
363
WUUS54 KLCH 021942
SVRLCH
LAC115-TXC241-351-457-022045-
/O.NEW.KLCH.SV.W.0051.170402T1942Z-170402T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
242 PM CDT SUN APR 2 2017
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
Northwestern Vernon Parish in west central Louisiana...
Southeastern Tyler County in southeastern Texas...
Newton County in southeastern Texas...
Northeastern Jasper County in southeastern Texas...
* Until 345 PM CDT
* At 242 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Toledo Bend Dam to near Fred, moving
east at 20 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Jasper, Newton, Kirbyville, Anacoco, Town Bluff, Toledo Bend Dam,
Call, Fred, Bon Weir, Burkeville, Hornbeck, Trout Creek, Mayflower,
Spurger, Harrisburg, Stringtown, Farrsville, Magnolia Springs, Burr
Ferry and Old Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 900 PM CDT for southwestern
and west central Louisiana...and southeastern Texas.
LAT...LON 3054 9377 3053 9436 3115 9396 3118 9362
3117 9358 3120 9355 3124 9356 3128 9353
3128 9344 3136 9339 3137 9323
TIME...MOT...LOC 1942Z 272DEG 17KT 3120 9367 3056 9415
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
132 follow-up statements
732
WWUS54 KLCH 022003
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
303 PM CDT SUN APR 2 2017
TXC457-022012-
/O.CAN.KLCH.SV.W.0051.000000T0000Z-170402T2045Z/
Tyler TX-
303 PM CDT SUN APR 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TYLER COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened and no longer
pose a immediate threat to life and property. Therefore, the warning
has been cancelled. Gusty winds and heavy rainfall will still be
possible across the area.
A tornado watch remains in effect until 900 PM CDT for southwestern
and west central Louisiana...and southeastern Texas.
LAT...LON 3072 9365 3068 9393 3117 9378 3118 9362
3117 9358 3120 9355 3124 9356 3128 9353
3128 9344 3136 9339 3137 9323
TIME...MOT...LOC 2002Z 256DEG 25KT 3120 9356 3069 9385
$$
LAC115-TXC241-351-022045-
/O.CON.KLCH.SV.W.0051.000000T0000Z-170402T2045Z/
Vernon LA-Newton TX-Jasper TX-
303 PM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN VERNON PARISH...NORTHERN NEWTON AND EAST CENTRAL
JASPER COUNTIES...
At 302 PM CDT, severe thunderstorms were located along a line
extending from Toledo Bend Dam to near Kirbyville, moving east at 30
mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Newton, Anacoco, Toledo Bend Dam, Bon Weir, Burkeville, Hornbeck,
Farrsville, Burr Ferry, Mayflower, Jamestown, Stringtown, Wiergate
and Evans.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 900 PM CDT for southwestern
and west central Louisiana...and southeastern Texas.
LAT...LON 3072 9365 3068 9393 3117 9378 3118 9362
3117 9358 3120 9355 3124 9356 3128 9353
3128 9344 3136 9339 3137 9323
TIME...MOT...LOC 2002Z 256DEG 25KT 3120 9356 3069 9385
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
TWH575
WWUS54 KLCH 022017
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
317 PM CDT SUN APR 2 2017
TXC241-022026-
/O.CAN.KLCH.SV.W.0051.000000T0000Z-170402T2045Z/
Jasper TX-
317 PM CDT SUN APR 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JASPER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled. However,
thunderstorms capable of gusty winds and torrential rainfall remain
over the region.
A tornado watch remains in effect until 900 PM CDT for southwestern
and west central Louisiana...and southeastern Texas.
LAT...LON 3083 9358 3080 9376 3118 9362 3117 9358
3120 9355 3124 9356 3128 9353 3128 9344
3136 9339 3137 9323
TIME...MOT...LOC 2016Z 239DEG 22KT 3129 9343 3083 9369
$$
LAC115-TXC351-022045-
/O.CON.KLCH.SV.W.0051.000000T0000Z-170402T2045Z/
Vernon LA-Newton TX-
317 PM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN VERNON PARISH IN WEST CENTRAL LOUISIANA AND
NORTHEASTERN NEWTON COUNTIES...
At 316 PM CDT, severe thunderstorms were located along a line
extending from near Hornbeck to near Newton, moving northeast at 25
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Anacoco, Toledo Bend Dam, Burkeville, Hornbeck, Burr Ferry,
Stringtown and Evans.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 900 PM CDT for southwestern
and west central Louisiana...and southeastern Texas.
LAT...LON 3083 9358 3080 9376 3118 9362 3117 9358
3120 9355 3124 9356 3128 9353 3128 9344
3136 9339 3137 9323
TIME...MOT...LOC 2016Z 239DEG 22KT 3129 9343 3083 9369
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
TWHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 11:44 AM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Apr 2, 11:44 AM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1144 AM CDT Sun Apr 2 2017
.DISCUSSION...SPC has upgraded the Day 1 outlook for a high risk
of severe over central and north-central Louisiana, then west
into east Texas. This does include our counties/parishes of Tyler,
Jasper, Newton, Vernon, and Rapides. Otherwise, a slight to
moderate risk continues over the remainder of the forecast area.
Tornado watch is in effect for the previous mentioned area, and
also Hardin county. Earlier rogue hailers over Acadiana have
exited to the northeast and local radar currently rather quiet.
Any development however that does occur will have the potential to
rapidly go severe. Forecast looks good and no update will be
required.
&&
.PREV DISCUSSION... /issued 640 AM CDT Sun Apr 2 2017/
DISCUSSION...
12Z TAFS
AVIATION...
Somewhat complex looking taf package, but what is being described
is essentially two waves of precipitation. The first is already
ongoing with scattered showers and thunderstorms developing near a
northward advancing warm front. This activity will gradually push
northward over the next few hours.
The second round of activity will occur later this afternoon into
the overnight hours as a low pressure area and an associated cold
front move east out of Texas across the area. Widespread
thunderstorms are expected with the second wave some of which
could be strong to severe. Discreet supercells are expected to
develop out ahead of a squall line. Attempted to time out the
progression of said squall line with the latest short range
guidance to determine the general end time of precipitation but
this will likely fluctuate based on observations later in the day.
Jones
PREV DISCUSSION... /issued 345 AM CDT Sun Apr 2 2017/
DISCUSSION...
Short Term...Today through Monday
Main forecast issue will be severe weather potential later today
and tonight. Latest SPC outlook has confined the Moderate Risk
to north of Highway 190 with an Enhanced Risk elsewhere. Best
chance for severe weather will be late afternoon over SE
Texas...evening hours over southwest and central Louisiana...late
evening and overnight across Acadiana Region. Models are
continuing to show favorable shear and thermodynamic profile
which will certainly support development of high precipitation
supercells. Severe weather threat should end around 12Z over the
eastern CWA...but will have low POPs there through 18Z as
lingering upper energy moves through the area. Good low and mid
level thte is supporting PWATs near 2 inches so bursts of heavy
rain could occur could lead to localized flooding especially
tonight.
With front and upper trough moving east of the area Monday
morning...drier weather is forecasted. High temperatures will be
near 80 with west winds 10 to 15 mph.
Hazards...no plans in changing hazards at this time. Wind advisory
for today and early tonight. Highest winds should be during the
afternoon hours. FFA will remain in effect as total QPFs of 2-4
inches are expected with higher local amounts likely. Highest
amounts are expected over Acadiana.
Long Term...Monday night through Saturday
Overall a dry weather pattern is expected. Modest moisture return is
forecasted beginning Tuesday night. Next upper trough forecasted
to move into the Central Plains late Tuesday but is anticipated
to not dig as far south. Moisture profile at this time only
supports low POPs for Wednesday. Surge of cooler air will arrive
by late Wednesday. Dry weather with below normal temperatures are
expected for late in the week. Lows will likely drop into the 40s
across much of the area Wednesday and Thursday nights.
MARINE...
No changes to hazards. Based on latest ESTOFS...tides may reach
above 3 feet above MLLW so will keep coastal flood advisory mainly
for high tide later today and this evening. Good pressure gradient
is forecasted to remain in place through at least early this evening
so SCA through 06Z looks good. Winds and waves will diminish late
tonight through Monday. At this time...only modest onshore flow
is expected ahead of the front Tuesday and Tuesday night.
However...northerly winds behind the front may bring SCA
conditions Wednesday night and Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 79 66 79 58 / 60 90 20 0
LCH 80 66 79 62 / 70 90 20 0
LFT 82 69 81 61 / 50 90 20 0
BPT 80 63 81 62 / 80 80 20 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Monday morning for LAZ027>033-041>045-
052>055-073-074.
Coastal Flood Advisory until 1 AM CDT Monday for LAZ052>055-073-
074.
Wind Advisory until 1 AM CDT Monday for LAZ041>045-052>055-073-
074.
TX...Flash Flood Watch through Monday morning for TXZ180-201-215-216-
259>262.
Coastal Flood Advisory until 1 AM CDT Monday for TXZ215.
Wind Advisory until 1 AM CDT Monday for TXZ201-215-216-261-262.
GM...Small Craft Advisory until midnight CDT tonight for GMZ430-432-
435-450-452-455-470-472-475.
&&
PUBLIC...04Hazardous weather outlook, Apr 2, 1:56 PM CDT, 46 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
156 PM CDT Sun Apr 2 2017
LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
031900-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
156 PM CDT Sun Apr 2 2017
This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.
.DAY ONE...This Afternoon and Tonight
The NWS Storm Prediction Center has issued a
* Tornado Watch for portions of
Central and Northern Louisiana
West-central Mississippi
East Texas
* Effective this Sunday afternoon and evening from 135 PM until
900 PM CDT.
...THIS IS A PARTICULARLY DANGEROUS SITUATION...
* Primary threats include...
Numerous tornadoes and several intense tornadoes expected
Widespread large hail and scattered very large hail events to 3
inches in diameter likely
Widespread damaging wind gusts to 70 mph likely
SUMMARY...A dangerous combination of parameters suggests that
tornadoes will occur over parts of east TX, northern and central LA,
and eastern MS this afternoon and evening. Strong tornadoes are a
concern.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Another upper disturbance will move into the Central Plains by
the middle of this week. This will bring a slight chance of
thunderstorms on Wednesday. No severe weather is anticipated.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will be needed today and tonight.
GMZ430-432-435-450-452-455-470-472-475-031900-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
156 PM CDT Sun Apr 2 2017
This Hazardous Weather Outlook is for portions of Gulf of Mexico.
.DAY ONE...This Afternoon and Tonight
Minor coastal flooding is expected for today as moderate to strong
southerly winds will bring much higher than normal tides to the
coast.
A Small Craft Advisory is in effect for the bays, nearshore and
offshore waters. Mariners should also be aware that scattered to
numerous thunderstorms are forecasted. Frequent lightning,
torrential rain and gusty and potentially damaging winds may also
accompany the storms.
Mariners are highly urged to monitor weather conditions today and
tonight. Be sure to have a means to obtain weather and warning
information quickly.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Winds will diminish on Monday.
Another upper disturbance will move into the Central Plains by the
middle of this week. This will bring a slight chance of
thunderstorms on Wednesday. At this time, no hazardous weather is
expected, but the passage of a cold front will bring moderate to
strong offshore flow.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.In the hours before
Special weather statement, Apr 2, 12:33 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1233 PM CDT SUN APR 2 2017
LAZ027-030-031-021800-
Allen-Beauregard-Vernon-
1233 PM CDT SUN APR 2 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BEAUREGARD...
SOUTHEASTERN VERNON AND NORTH CENTRAL ALLEN PARISHES...
At 1233 PM CDT, a strong thunderstorm was located near Tulla, or 8
miles northwest of Dry Creek, moving north at 55 mph.
Nickel size hail is possible with this storm.
Locations impacted include...
Dry Creek, Pitkin, Sugartown, Fort Polk, Grant, Deridder, Tulla,
Fullerton, Cravens and Bundick Lake.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3106 9283 3096 9282 3061 9307 3067 9327
3117 9319
TIME...MOT...LOC 1733Z 199DEG 49KT 3072 9317
TWHSpecial weather statement, Apr 2, 12:39 PM CDT, 2 hours 3 minutes before
Special Weather Statement National Weather Service Lake Charles LA 1239 PM CDT SUN APR 2 2017 LAZ027-028-031-032-021815- Evangeline-Allen-Vernon-Rapides- 1239 PM CDT SUN APR 2 2017 ...A STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN RAPIDES... NORTHWESTERN EVANGELINE...SOUTHEASTERN VERNON AND NORTHEASTERN ALLEN PARISHES... At 1238 PM CDT, a strong thunderstorm was located over Elizabeth, moving north at 45 mph. Nickel size hail is possible with this storm. Locations impacted include... Oakdale, Oberlin, Glenmora, Elizabeth, Hineston, Pitkin, Mittie, Grant, Lecompte, Lacamp, Elmer, Allen Parish Airport, Leander, Beaver, Bond, Calcasieu, Forest Hill, Mcnary and Union Hill. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3055 9270 3062 9297 3122 9293 3108 9235 TIME...MOT...LOC 1738Z 201DEG 39KT 3085 9281 TWH
Local storm report, Apr 2, 1:00 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
100 PM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 AM TSTM WND DMG 3 E BREAUX BRIDGE 30.28N 91.85W
04/02/2017 ST. MARTIN LA LAW ENFORCEMENT
*** 2 FATAL *** MOBILE HOME WAS BLOWN OFF OF ITS
FOUNDATION AND DESTROYED. MOTHER AND DAUGHTER INSIDE WERE
KILLED.
&&
13Local storm report, Apr 2, 2:00 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
200 PM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM TORNADO 2 N FOREST HILL 31.08N 92.52W
04/02/2017 RAPIDES LA LAW ENFORCEMENT
911 CENTER REPORTS A TORNADO JUST NORTH OF FOREST HILL.
&&
MOGGEDLocal storm report, Apr 2, 2:18 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
218 PM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL ALEXANDRIA 31.29N 92.46W
04/02/2017 M1.00 INCH RAPIDES LA PUBLIC
REPORT VIA NWS SHV AT OLD AFB.
&&
MOGGEDLocal storm report, Apr 2, 2:41 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
241 PM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM TORNADO BALL 31.42N 92.41W
04/02/2017 RAPIDES LA TRAINED SPOTTER
NWS SPOTTER REPORTS TORNADO NEAR BALL.
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:56 AM CDT | Special Weather Statement | LCH | Jasper | 34 min |
| Apr 2, 3:25 PM CDT | Severe Thunderstorm Warning | LCH | Newton | 50 min |
| Apr 2, 3:46 PM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 6 hr |
| Apr 2, 4:37 PM CDT | Flash Flood Warning | LCH | Newton | 6 hr |
| Apr 2, 4:39 PM CDT | Special Weather Statement | LCH | Jasper, Newton | 51 min |
| Apr 2, 5:16 PM CDT | Special Weather Statement | LCH | Jasper, Newton | 59 min |
| Apr 2, 6:01 PM CDT | Special Weather Statement | LCH | Jasper, Newton | 59 min |
| Apr 2, 6:21 PM CDT | Special Weather Statement | LCH | Newton | 39 min |
| Apr 2, 6:42 PM CDT | Flash Flood Warning | LCH | Jasper, Newton | 6 hr |
| Apr 1, 8:27 PM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 5 days |
| Apr 2, 7:29 AM CDT | Special Weather Statement | LCH | Allen, Evangeline, Jefferson Davis | 46 min |
| Apr 2, 7:32 AM CDT | Special Weather Statement | LCH | Acadia, Saint Landry | 43 min |
| Apr 2, 7:38 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette | 37 min |
| Apr 2, 8:13 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Vermilion | 47 min |
| Apr 2, 8:52 AM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 53 min |
| Apr 2, 9:27 AM CDT | Tornado Warning | LCH | Saint Martin | 33 min |
| Apr 2, 9:54 AM CDT | Tornado Warning | LCH | Saint Landry, Saint Martin | 25 min |
| Apr 2, 10:07 AM CDT | Special Weather Statement | LCH | Saint Landry | 38 min |
| Apr 2, 10:14 AM CDT | Tornado Warning | LCH | Saint Landry, Saint Martin | 20 min |
| Apr 2, 10:28 AM CDT | Severe Thunderstorm Warning | LCH | Saint Landry | 15 min |
| Apr 2, 11:49 AM CDT | River Flood Warning | LCH | Rapides | 9 days |
| Apr 2, 11:49 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 23 hr |
| Apr 2, 12:33 PM CDT | Special Weather Statement | LCH | Vernon | 27 min |
| Apr 2, 12:39 PM CDT | Special Weather Statement | LCH | Allen | 36 min |
| Apr 2, 1:17 PM CDT | Tornado Warning | LCH | Allen, Rapides | 28 min |
| Apr 2, 1:41 PM CDT | Tornado Warning | LCH | Rapides | 34 min |
| Apr 2, 2:00 PM CDT | Tornado Warning | LCH | Rapides | 29 min |
| Apr 2, 2:04 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline, Rapides, Vernon | 24 min |
| Apr 2, 2:26 PM CDT | Tornado Warning | LCH | Rapides | 19 min |
| Apr 2, 2:27 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Vermilion | 32 min |
| Apr 2, 2:56 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis, Saint Landry | 34 min |
| Apr 2, 3:25 PM CDT | Severe Thunderstorm Warning | LCH | Rapides | 35 min |
| Apr 2, 3:28 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Saint Landry | 29 min |
| Apr 2, 3:41 PM CDT | Tornado Warning | LCH | Rapides | 19 min |
| Apr 2, 3:54 PM CDT | Special Weather Statement | LCH | Acadia, Saint Landry | 51 min |
| Apr 2, 4:14 PM CDT | Areal Flood Advisory | LCH | Rapides | 2 hr |
| Apr 2, 4:16 PM CDT | Areal Flood Advisory | LCH | Acadia, Jefferson Davis, Saint Landry | 119 min |
| Apr 2, 4:16 PM CDT | Special Weather Statement | LCH | Vernon | 59 min |
| Apr 2, 5:28 PM CDT | Flash Flood Warning | LCH | Rapides | 6 hr |
| Apr 2, 6:06 PM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 24 min |
| Apr 2, 6:28 PM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.